New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

casperella
New Member


Date Joined Nov 2009
Total Posts : 2
   Posted 11/5/2009 6:09 PM (GMT -6)   
Hi,
Its my first time on this im a forum virgin lol turn   but i thought it wud b great to b able to chat to ppl that face the same challenges in life. I am 20 and was diagnosed in june 2008, i have had a good few attacks since being diagnosed but over the last few days i have been feeling real heaviness in my left leg. My left side including my arm feels soo much weaker than my right side sad . I have never felt something like this before but i have just had my swine flu vacine and was wondering if it could b from that or wud it be the ms? I am worrying now though because i was told i have a leision on my spinal cord although my last mri turned out ok with no new leisions it was taken in august 09. Any advise or help wud b very much appreciated.
 
Thanks a mill for reading this post smilewinkgrin ,
 
Hope to chat soon
 
casperella
 
 
yeah  one day at a time" yeah

nasalady
Veteran Member


Date Joined Sep 2009
Total Posts : 1176
   Posted 11/5/2009 7:32 PM (GMT -6)   
Hi casperella,

Welcome to the forum! Sorry about the circumstances that bring you there, though.

When you say "heaviness" in your leg, does it just feel like your muscles are very weak? Or do your muscles feel stiff? I'm not diagnosed with MS myself, although I'm currently being tested for it. I have both weakness and stiffness in my arms and legs.

I really think you need to ask your doctor about this asap though, because you did just have the H1N1 vaccine, and he or she needs to know that you're experiencing unusual symptoms.

I hope you get some answers soon....and that you feel much better too!
JoAnn
Autoimmune hepatitis, Hashimoto's thyroiditis, lupus, fibromyalgia, rheumatoid arthritis, celiac disease, asthma, psoriasis, Raynaud's syndrome, hypertension, osteopenia, sleep apnea, restless leg syndrome, GERD.

Prednisone, Imuran, Plaquenil, Lyrica, Cymbalta, Levothyroxine, Atenolol, Cozaar, Mirapex, Zyrtec, Fosamax, Albuterol, Prilosec, CPAP


autoimmunediseasesgfliving.blogspot.com


casperella
New Member


Date Joined Nov 2009
Total Posts : 2
   Posted 11/6/2009 8:30 AM (GMT -6)   

Hi Nasalady,

Thanks for ur reply. It is like a weakness in my muscles like when im driving d car wen i push in d clutch wit my left leg it shakes like mad. I have made an appoint wit my doc an will c him mon so will hopefully find out then wat d prob is.

Casperella xx


One Day At A Time :)


Donatella27
New Member


Date Joined Oct 2009
Total Posts : 12
   Posted 11/6/2009 6:41 PM (GMT -6)   
sounds like its MS related.  my very first attack at 18 was a dead leg, i literally couldnt move it if i sat down would go to get up.  at the time my doctor thought it were viral and that it would go away, and it did in time, noone every thought MS at the time.  I'm 27 now though and was diagnosed last month cry

 

good luck with it, let me know how it goes with the doctors.  a general GP probably wont do much you really need to see your neurologist smilewinkgrin

 


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 11/7/2009 9:21 AM (GMT -6)   
casperella,
 
How are you feeling?  Any better?  Please let us know how you are.  It does sound like you are in a flare.  I hope things cool soon and you can get back to living. 
Gretchen  ~  diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 11/7/2009 10:38 AM (GMT -6)   
Hi there Casperella,
I would say that it is the MS. My very first complaint that started my ms journey was that my left leg felt as tho it weighed a thousand pounds. It still feels like that most of the time. I recieved the H1N1 shot and didnt really have any side effects, but everyone is different, you know. I have to say tho, i got the regular seasonal flu shot and i did really feel quite stiff in that leg for a week or so. This disease is so weird b/c u never know if its the ms or something else. Good Luck, best bet is to call the doc.
Lynn
Dx MS December, 2006
Started Tysabri March, 2008
Zanaflex as needed
Cymbalta

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 11:47 AM (GMT -6)
There are a total of 2,885,198 posts in 316,570 threads.
View Active Threads


Who's Online
This forum has 157689 registered members. Please welcome our newest member, Killjoy123.
359 Guest(s), 9 Registered Member(s) are currently online.  Details
Cigafred, KRSPY, Hoagie, FlowersGal, PA_grandma, varunsonu, Happier!, jackinthebox, kodaska


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer